MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24681
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulties were encountered.The severely stenosed target lesion was located in a vessel in the moderately tortuous and non-calcified biliary tract.A 8.0 x80, 135cm charger balloon catheter was advanced for dilatation.However, during procedure, the balloon could not be withdrawn easily.The procedure was completed with another of same device.There were no complications reported and the patient's status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr: a charger device 8mm x 80mm, 135cm, 80mm, 18atm was returned for analysis.A visual examination of the returned device identified that the balloon had been inflated and was not refolded.Solidified media was present in balloon.It is not known when the balloon was subjected to positive pressure.The balloon was visually and microscopically examined, and no issues were noted that may have potentially contributed to the complaint incident.No issues were noted with the tip section of the device.A visual and microscopic examination found no issue with the markerbands.A visual and tactile examination identified no kinks or damage to the shaft of the returned device.No issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
CHARGER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11806993
Report Number2134265-2021-05739
Device Sequence Number11637807
Product Code FGE
UDI-Device Identifier08714729804697
UDI-Public08714729804697
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2023
Device Model Number24681
Device Catalogue Number24681
Device Lot Number0026283150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight75